# SDR GLBA2002092

- Difficulty date: June 25, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N204GL
- Make and model: Beech 1900D
- Aircraft serial: UE204
- Aircraft time: 14,318 hours, 17,184 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 6C EMERGENCY EXIT LEAKS.  REMOVED AND REPLACED EMERGENCY DOOR.
